New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Patty from Ks
Regular Member


Date Joined Feb 2005
Total Posts : 42
   Posted 10/14/2005 12:57 PM (GMT -7)   
I'm having tendonitis (sp) in my sholder. can arthritis cause this or is this something new to add to the list of problems that has cropped up in my 40's? Heat packs are the only thing helping. I bought therma care heat wraps so I didn't have to live on a heating pad cord all day. I'm taking Mobic for OA for the last week and am afraid to take ibprofen or tynol on top of it. Thanks for any advice you can offer. Patty

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 10/14/2005 6:22 PM (GMT -7)   
Yes, arthritis can be the culprit, or you may have just over done it... Don't take the ibuprofen when you are on the MOBIC, if you want to take something, take the tylenol... or talk to your doctor, he may recommend something stronger. Gentle hugs coming your way - Duck
Diagnosed January 2005 - Psoriatic Arthritis/Dactylitis/Spondylitis 
   -Currently taking 50mg shot weekly of Enbrel
 
Diagnosed May 1998 - Graves Disease
   -Complete Thyroidectomy September 1998 - While 11 weeks pregnant
 
Other Complications - GERD/Scoliosis/Hiatal Hernia


CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 10/14/2005 6:46 PM (GMT -7)   

There is a condition called brusitis that is in the shoulders. It doesn't mean you have it necessarily. I had a problem that mimicked brusitis, but at the time was told I don't actually have it. They called it a popping scapula, but it caused a lot of pain.

Months of streching regularly eased up the pain and the popping considerably.


Good luck. **


 


erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 10/14/2005 7:13 PM (GMT -7)   
hey there,
in some arthritis, the tendons get inflammed. there also is something called tenosynovitis. great right??
definitely don't take 2 NSAIDs. they can wreck havoc on your tummy. maybe the doc can give you some prevacid or something.
have you gotten Xrays of it? when do you see the doc?
hope you get some rest!
take care
erin

Sailor
Regular Member


Date Joined Aug 2005
Total Posts : 66
   Posted 10/18/2005 1:29 PM (GMT -7)   
Yes, you can get arthritis in a shoulder. The head of the humerous can get bumpy, you can develop an impingement syndrom, you can have an inflamed bursa ( little sac of lubricating fluid) and tendonitis. The 4 tendons of the rotor cuff are all in the shoulder. I've had it pretty bad there for about 10 years now. Had it cleaned up when I surgery for a torn rotor cuff from the abrasion of the tendon over the ostiophytes. Heat helps, meds help but thats is about it.
If I knew I was going to live this long I would have taken better care of myself.


erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 10/18/2005 7:26 PM (GMT -7)   
:-)  Patty,
How's it going?
Just checkin' in to see how you're making out with everything.
Hope things are getting better.
Erin :-)

Patty from Ks
Regular Member


Date Joined Feb 2005
Total Posts : 42
   Posted 10/20/2005 8:40 AM (GMT -7)   
Sorry I didnt get back to you guys, took a day off yesterday. My IBS is stirred up pretty bad. I'm still trying to get in to arthritis doc, Mobic is helping much, and I wonder if it caused the IBS set back I am experencing. Erin, I have been on nexium for 4 years now for acid reflex. I think I figured out the sholder pain is from leaning on the arm rest of my chair at work all day. Thanks for all of your replies. Patty

erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 10/20/2005 3:28 PM (GMT -7)   
oh dear! personally, the MOBIC caused me to pass bloody stools and did give me pain in my intestines...but @ that time i was not aware i could not take nsaids at all . didn't know i had CD. gosh, ASA mobic, vioxx, celebrex, naproxen, advil all caused bleeding stools and vommiting. the funny thing is...the joint pain was so bad that i never was concerned with the GI effects!
shoulda never ignored it...thought it was just a fluke!
well you be careful patty!
be sure to maybe have a little snack in the tummy before taking the mobic...maybe it will lessen the IBS symptoms.
BEST WISHES!!!!

Patty from Ks
Regular Member


Date Joined Feb 2005
Total Posts : 42
   Posted 10/21/2005 8:29 AM (GMT -7)   
I was taking the mobic after dinner. I havent taken it since the IBS flare up. Im going to start taking it again tonight. If the IBS kicks up again Ill know its the med. not something I ate. Thanks for the concern. Patty
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:01 PM (GMT -7)
There are a total of 2,734,401 posts in 301,210 threads.
View Active Threads


Who's Online
This forum has 151328 registered members. Please welcome our newest member, Satyadharma.
345 Guest(s), 12 Registered Member(s) are currently online.  Details
whatdoigotDOC!, Rikky1, dacarte3, Paul's Brother, Scaredy Cat, Charmed3, LG13, NiceCupOfTea, ChickNorris, Mister Mike, Golden Harp, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer